Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diagnosed with benign prostrate atrophy. Frequent urination, dribbling and burning. Remedy?

Hi doctor ! I have been suffering from the frequency of urine since 24 years !! I am 48 now . I visited many doctors to no avail . My exams were alright just a little inflammation . A year ago I did another test and was diagnosed with Benign Prostate Hypertrophy . I tried also to take herbal medicine not seeing any progress in taking the conventional medicine but still no change. During the last few days like a week or so I urine every single minute almost, dribbling , retention, no pain but I just feel the urgent need to urine even a drop .The stream is weak and I feel like a needle inside the organ but no pain just a slight burning. The problem worsens when I am sitting or watching Tv and even worse when I go to sleep. I cannot sleep unless i take sleeping pills
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
You require urgent medical attention.
Catheter may be needed to relieve retention and proceed from here.
Best regards
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor